# SDR UIEA2021011100031

- Difficulty date: January 10, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,877 hours, 13,872 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOOP 2 MESSAGE.  TRANSFERRED TO MDDR 140747, IAW MEL 26-11-01-01.  REMOVED AND REPLACED LOWER AFT FIRE DETECTOR ASSEMBLY NR 2, IAW AMM 26-11-02.  OPERATIONS CHECK GOOD AT THIS TIME, THIS CLEARS DMI 140747.  MCC NOTIFIED, PLACARD REMOVED.
